# SDR ZW0A0212603

- Difficulty date: December 19, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N911TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49182
- Aircraft time: 58,273 hours, 30,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cable
- Part number: 58541
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRST CLASS CABIN EGRESS LIGHTS WERE INOPERATIVE.  REPLACED THE CABLE AND DRIED MOISTURE FROM THE TRACK.  CHECK-C 8-15-02 STL.  --CLOSED--
